# SDR DJFA2004013

- Difficulty date: June 30, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N816CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258016
- Aircraft time: 10,542 hours, 7,066 cycles
- Engine: Garrtt TFE7315R
- Engine time: 9,520 hours, 6,759 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AT FLIGHT LEVEL 390 FT THE CREW HEARD A LOUD THUMP AND VIBRATION ON THE NR 2 ENGINE.  ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED AT DAL WITH NO FURTHER PROBLEMS.  AFTER FURTHER INSPECTION IT WAS FOUND THAT THERE WERE SOME TURBINE BLADES MISSING.  ENGINE WAS REMOVED AND A LOANER ENGINE WAS INSTALLED.  GARRETT IS CURRENTLY IN THE TEAR DOWN MODE OF THE ENGINE AND DO NOT KNOW THE EXACT FAILED PART.
